Call 0804897525789% Response Rate
Send E-mail

Pharmaceutical Suspension

Prominent & Leading Wholesale Trader from Chandigarh, we offer ofloxacin metronidazole simethicone syrup, paracetamol 250mg suspension, azithromycin 200 mg syrup, aceclofenac & paracetamol suspension, paracetamol mefenamic acid suspension and paracetamol phenylephrine chlorpheniramine maleate syrup.
Get CALLBACK

Ofloxacin Metronidazole Simethicone syrup

Ofloxacin Metronidazole Simethicone syrup
 
Get Best Quote
Approx. Rs 80 / Bottle
Get Latest Price
Product Brochure

Product Details:
Minimum Order Quantity50 Bottle
Location/CityPan India
Do You Offer Generic Or BrandBrand
Minimum Order Value200
Strength60 ml
FormSyrup
Also givesPCD Pharma Franchise
Promotional MaterialWriting Pads, Visiting Cards, Diaries
No. of Products Offered120+
Type of Product RangePaediatric
Country of OriginMade in India

Ofloxacin+Metronidazole+Simethicone is used in the treatment of diarrhea. Ofloxacin + Metronidazole + Simethicone is a combination of three antibiotics: Ofloxacin , Metronidazole and Simethicone which treat diarrhoea. Ofloxacin kills bacteria by preventing them from reproducing and repairing themselves

Yes! I am Interested
Get CALLBACK

Paracetamol 250mg Suspension

Paracetamol 250mg Suspension
 
Get Best Quote
Approx. Rs 44.35 / Bottle
Get Latest Price
Product Brochure

Product Details:
Minimum Order Quantity200 Bottle
Strength250 mg
Pack Size60 ml
Pack TypeBottle
Drug CompositionParacetamol -250 mg
Shelf Life24 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non-PrescriptionNon-Prescription
Also givesPCD Pharma Franchise
Country of OriginMade in India

Paracetamol 250mg Paediatric Oral Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold

Additional Information:
  • Packaging Details: 60ml
Yes! I am Interested
Get CALLBACK

Azithromycin 200 Mg Syrup

Azithromycin 200 Mg Syrup
 
Get Best Quote
Approx. Rs 114 / Bottle
Get Latest Price
Product Brochure

Product Details:
Minimum Order Quantity200 Bottle
CompositionAzithromycin 200 MG
SaltAzithromycin 200 MG Syrup
Packaging Size30ML
Also givesPCD Pharma Franchise
FormLIQUID
Dose30ML
Product TypeFinished Product
Usage/ApplicationCommercial
Country of OriginMade in India

Azithromycin 200 MG Syrup is an antibiotic used to treat bacterial infections of the nose, throat, tonsils, ear, lungs and skin, etc. It works by blocking the formation of proteins required for bacterial growth. Thus, it prevents further bacterial growth and multiplication.
Yes! I am Interested
Get CALLBACK

Aceclofenac & Paracetamol Suspension

Aceclofenac & Paracetamol Suspension
 
Get Best Quote
Approx. Rs 60 / Bottle
Get Latest Price
Product Brochure

Product Details:
Minimum Order Quantity100 Bottle
Packaging TypeBottle
Administration RouteOral
Formliquid
Also givesPCD Pharma
Packaging Size60ML
CompositionACECLOFENAC PARACETAMOL SUSPENSION
Prescription/Non prescriptionNon prescription
Country of OriginMade in India

Aceclofenac And Paracetamol Syrup is used to treat severe pain conditions like dental pain, back pain , fever etc. The only safe medicine for children both for fever and pain.


Additional Information:
  • Packaging Details: 60ML
Yes! I am Interested
Get CALLBACK

Paracetamol Mefenamic Acid Suspension

Paracetamol Mefenamic Acid Suspension
 
Get Best Quote
Approx. Rs 52 / Bottle
Get Latest Price
Product Brochure

Product Details:
Minimum Order Quantity200 Bottle
Pack Size60 ml
Pack TypeBottle
Usage/ApplicationHeadache
Packaging Size60ML
Shelf Life24 Months
Prescription/Non-PrescriptionNon-Prescription
CompositionMEFENAMIC PARACETAMOL
Also givesPCD Pharma Franchise
Country of OriginMade in India

MEFENAMIC ACID+PARACETAMOL is used to treat pain, inflammation, migraine headache, period pain, heavy bleeding during periods, muscle pain, tooth pain, joint pain, pain after surgery, ear pain, fever, flu, osteoarthritis, and rheumatoid arthritis.

Yes! I am Interested
Get CALLBACK

Paracetamol Phenylephrine Chlorpheniramine Maleate Syrup

Paracetamol Phenylephrine Chlorpheniramine Maleate Syrup
 
Get Best Quote
Approx. Rs 75 / Bottle
Get Latest Price
Product Brochure

Product Details:
Minimum Order Quantity100 Bottle
Bottle Size60 ml
Packaging TypeBottle
Usage/ApplicationHospital
Bottle TypePlastic
Syrup TypeAllopathic
Shelf Life24 months
Product TypeFinished Product
PrescriptionNo
Sugar FreeYes
Syrup ForKids
Country of OriginMade in India

Acetaminophen, chlorpheniramine, and phenylephrine is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

Additional Information:
  • Delivery Time: 10 DAYS
Yes! I am Interested
Explore More Products
X
Find UsDavinder Singh (CEO) Spackle Biotech Private Limited
First And Second Floor SCF No. 390 Motor Market And Commercial Complex, Sector 13, Chandigarh - 160101, India
SEND SMS
SEND E-MAIL
Share Us: